20 Sep 2009
Methyl salicylate is considered well tolerated and there have been very few reports of side effects.
Symptoms of a severe allergic reaction to methyl salicylate may include rash;
hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue.
If you experience any of these symptoms while using methyl salicylate you should seek immediate medical assistance.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i already had chronic stomach problems and since ive been taking this medicine ive had to go to the hospital twice because my pain was so severe, so ...
1 answer • 29 Sep 2009
i was prescribed this for a UTI. i've never had one before and i've never taken this medication so i looked it up and saw that a lot of ...
1 answer • 3 May 2011
How many days will take to reduce a swelling tongue,face caused by allergic reactions of sucralfate?
iam 22yr old.i observed allergic reactions like swelling of face,tongue by using sucralfate suspension syrup,i stopped using it. Now am using Levosiz ...
1 answer • 14 Mar 2013
... the soles of your feet and palms of your hands. I started having this 6-8 wks. ago out of nowhere and I don't know what is causing it. ...
2 answers • 11 Apr 2013
Nexplanon - I've had this implant on since march 15 and I'm developing some allergic reactions. I'm?
... starting to get some red itchy sores. They last for an hour or two and then disappear. Should I be worried about this?
1 answer • 21 Jul 2013